# SDR UIEA2018030700347

- Difficulty date: March 5, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,045 hours, 16,321 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0408
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR FAILED ON ARRIVAL WITH RIGHT AC BUSS FAILURE WHEN LOGO LIGHTS SELECTED ON.    REPLACED THE RIGHT IDG IAW AMM 24-11-01,  NO FAILURES NOTED. FUNCTIONAL CHECKED IAW AMM 74-11-00-75.  FUNCTIONAL CHECKED GOOD IAW AMM 24-11-00-75.
